# SDR DL764031003

- Difficulty date: November 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 9,429 hours, 4,157 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 1301273110
- Part serial: 3003070
- Condition: Overheated
- Location: Seat 11 Cde
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

ENTERTAINMENT POWER UNIT UNDER SEAT 11D WARM TO THE TOUCH WITH NOTICEABLE ODOR.  SHUTDOWN THE ENTERTAINMENT SYS UNIT UNDER 11D.  REPLACED 11 CDE AVU LOADED SOFTWARE, CHECKS OK .
